Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Research Journal of Information Technology
  Year: 2013 | Volume: 5 | Issue: 3 | Page No.: 449-455
DOI: 10.3923/rjit.2013.449.455
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Chaotic Interleaving for Secured OFDM

N.R. Raajan, B. Monisha, R. Vishnupriya, Niranjana Rangarajan, G.N. Jayabhavani and C. Nishanthini

Abstract:
An evolution on new discipline under nonlinear engineering was considered based on two facts: the first one is based on the higher order effects that takes place and plays more importance in current designs and the second one is focused mainly on non-linear behavior for the new upcoming designs. While considering for the latter one, the complexity of non-linear behavior in random manner is called "chaos", which is now applied for various areas like communications, physiology, signal processing. In this paper, we propose an effective method for improving the security in Orthogonal Frequency Division Multiplexing (OFDM) by the use fractals in the form of chaos.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Efficient 16-points FFT/IFFT Architecture for OFDM Based Wireless Broadband Communication
  •    A Quasi-newton Acceleration EM Algorithm for OFDM Systems Channel Estimation
  •    Regulated OFDM-Role of ECC and ANN: A Review
  •    OFDM+CDMA+Stego = Secure Communication: A Review
How to cite this article:

N.R. Raajan, B. Monisha, R. Vishnupriya, Niranjana Rangarajan, G.N. Jayabhavani and C. Nishanthini, 2013. Chaotic Interleaving for Secured OFDM. Research Journal of Information Technology, 5: 449-455.

DOI: 10.3923/rjit.2013.449.455

URL: https://scialert.net/abstract/?doi=rjit.2013.449.455

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 

Curve Bottom